# SDR FDEA200907312848

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2370502
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LWR SURFACE FOUND DENT LOCATED 8 INCHES FROM OTBD   EDGE AND 22 INCHES FROM L/E.  REPAIRED AS PER SRM 57-10-00 REV. 41.  REPAIR CLASSIFIED AS MINOR AS   PER GMM 6-2-100 REV. 107.
